# SDR CALA2017062301970

- Difficulty date: June 23, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N891UA
- Make and model: Airbus A319-132
- Aircraft serial: 2901
- Aircraft time: 31,813 hours, 17,183 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L FWD EMER EXIT DISPLAYED ON UPPER ECAM SCREEN. DOOR COVER OFF SEEMS LOOSE NO ECAM MSGS NOTED, ALL DOORS SHOW GREEN ON CFDS, COULD NOT FIND ANYTHING LOOSE ON DOOR.
